Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 2, Pages 169-176
On fuzzy Volterra integral equations with deviating arguments
Department of Mathematics, Bharathiar University, Coimbatore 641046, India
Received 13 August 2003; Revised 12 February 2004
Copyright © 2004 K. Balachandran and P. Prakash. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the problem of existence of solutions of fuzzy Volterra integral equations with deviating arguments. The results are obtained by using the Darbo fixed point theorem.